# SDR DALA2014102205710

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 35,103 hours, 24,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT AFTER DEPARTING, ENROUTE.  AN EMERGENCY WAS DECLARED AND DIVERTED. EMERGENCY EQUIPMENT MET THE FLIGHT.  SMOKE DISSIPATED. MAINTENANCE PERFORMED SMOKE/FUMES INSPECTION IAW AMM 05-52-04 AND FIM 21-22, TASK 809 WITH NO DEFECTS NOTED.  A DUCT BURNOUT WAS PERFORMED REF AMM 21-54-00, ALL CHECKED NORMAL. MAINTENANCE REPLACED A FWD GALLEY OVEN DUE TO A STRANGE ODOR WHEN USED.
